# SDR SWAA001551

- Difficulty date: August 17, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 40,898 hours, 39,545 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND AFT DOOR EVACUATION SLIDE GIRT CABLE ASSY MISROUTED.  REPOSITIONED CABLE PER MM.
